RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 4(346), Pages 187–188 (Mi umn547)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A remark on the resolution of three-dimensional terminal singularities

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm547

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:4, 815–816

Bibliographic databases:

MSC: Primary 14E30; Secondary 14B05
Accepted: 23.05.2002

Citation: Yu. G. Prokhorov, “A remark on the resolution of three-dimensional terminal singularities”, Uspekhi Mat. Nauk, 57:4(346) (2002), 187–188; Russian Math. Surveys, 57:4 (2002), 815–816

Citation in format AMSBIB
\Bibitem{Pro02}
\by Yu.~G.~Prokhorov
\paper A~remark on the resolution of three-dimensional terminal singularities
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 4(346)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn547}
\crossref{https://doi.org/10.4213/rm547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942527}
\zmath{https://zbmath.org/?q=an:1070.14017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..815P}
\elib{http://elibrary.ru/item.asp?id=13403651}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 4
\pages 815--816
\crossref{https://doi.org/10.1070/RM2002v057n04ABEH000547}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179830900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036664348}


Linking options:
  • http://mi.mathnet.ru/eng/umn547
  • https://doi.org/10.4213/rm547
  • http://mi.mathnet.ru/eng/umn/v57/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Stepanov, “On the resolution of 3-dimensional terminal singularities”, Math. Notes, 77:1 (2005), 117–129  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:205
    Full text:70
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019